Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935866
Finkelshtein, D., Kondratiev, Y., Lytvynov, E., Oliveira, M.J.: An infinite dimensional umbral calculus. JOURNAL OF FUNCTIONAL ANALYSIS. 276, 3714-3766 (2019).
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Kaßmann, M., Mimica, A.: Intrinsic scaling properties for nonlocal operators. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY. 19, 983-1011 (2017).
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2679627
Röckner, M., Zhu, R., Zhu, X.: A note on stochastic semilinear equations and their associated Fokker-Planck equations. Journal of Mathematical Analysis and Applications. 415, 83-109 (2014).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794324
Bogachev, V., Da Prato, G., Röckner, M.: Existence and uniqueness of solutions for Fokker-Planck equations on Hilbert spaces. Journal of Evolution Equations. 10, 487-509 (2010).
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588794
Costakis, G., Hadjiloucas, D., Manoussos, A.: On the minimal number of matrices which form a locally hypercyclic, non-hypercyclic tuple. Journal of Mathematical Analysis and Applications. 365, 229-237 (2010).
PUB | DOI | WoS | arXiv
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794934
Schnalle, R., Schnack, J.: Calculating the energy spectra of magnetic molecules: application of real- and spin-space symmetries. International Reviews in Physical Chemistry. 29, 403-452 (2010).
PUB | DOI | WoS | arXiv
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635704
Bogachev, V.I., Da Prato, G., Röckner, M.: Fokker-Planck equations and maximal dissipativity for Kolmogorov operators with time dependent singular drifts in Hilbert spaces. Journal of Functional Analysis. 256, 1269-1298 (2009).
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1929301
Husseini, R., Kaßmann, M.: Jump processes, L-harmonic functions, continuity estimates and the Feller property. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES. 45, 1099-1115 (2009).
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1636629
Costakis, G., Hadjiloucas, D., Manoussos, A.: Dynamics of tuples of matrices. Proceedings of the American Mathematical Society. 137, 1025-1034 (2009).
PUB | DOI | WoS | arXiv
 
2008 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1587183
Kondratiev, Y., Kuna, T., Oliveira, M.J.: Extension of explicit formulas in Poissonian white noise analysis using harmonic analysis on configuration spaces. CONDENSED MATTER PHYSICS. 11, 237-246 (2008).
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2562311
Costakis, G., Manoussos, A.: J-class weighted shifts on the space of bounded sequences of complex numbers. Integral Equations and Operator Theory. 62, 149-158 (2008).
PUB | DOI | WoS | arXiv
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592663
Röckner, M., Trutnau, G.: A remark on the generator of a right-continuous Markov process. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 10, 633-640 (2007).
PUB | DOI | WoS
 
2002 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1613297
Lescot, P., Röckner, M.: Generators of mehler-type semigroups as pseudo-differential operators. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 5, 297-315 (2002).
PUB | DOI | WoS
 
1994 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1776345
Bhatia, R., Elsner, L.: The Hoffman-Wielandt inequality in infinite dimensions. Proceedings of the Indian Academy of Sciences, Mathematical Sciences. 104, 483-494 (1994).
PUB | PDF | DOI | WoS
 
1993 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2318705
Akemann, G., Grimm, R.: Zero curvature conditions and conformal covariance. J.Math.Phys. 34, 818-835 (1993).
PUB | DOI | WoS
 
1975 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1775483
Poguntke, D.: Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society. 52, 427-432 (1975).
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

keyword="operators"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung